# SDR HEER20160722910

- Difficulty date: June 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 16,381 hours
- Engine: Allsn 250C47B
- Engine time: 8,075 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: M25010227
- Part serial: X618743
- Condition: Failed
- Location: Engine
- Part time: 190 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-21-16 DUE TO SQUEALING NOISE AND CHIP LIGHT ON SHUTDOWN.  1ST STAGE WHEEL REMOVED DUE TO BLADE FAILURE.  PART RETURNED TO ROLLS ROYCE FOR FAILURE ANALYSIS WITH NR 1 NOZZLE.   REPLACED 1ST STAGE WHEEL.
